Mathematisches Institut

Georg-August-Universität Göttingen
deutsch

Dr. Christopher Wulff
Akademischer Rat auf Zeit
E-Mail:
Telefon:
+49 551 39-7751
Büro:
016
Adresse:
Forschungsinteressen
Veröffentlichungen
Coronas for properly combable spaces, mit A. Engel, Preprint (2017).
A geometric proof of Lück's vanishing theorem for the first L2-Betti number of the total space of a fibration, Preprint (2016).
Coarse indices of twisted operators, Preprint (2016).
Ring and module structures on K-theory of leaf spaces and their application to longitudinal index theory, Journal of Topology (2016) 9 (4): 1074-1108.
Coarse co-assembly as a ring homomorphism, Journal of Noncommutative Geometry 10 (2016): 471-514.
Bordism invariance of the coarse index, Proceedings of the American Mathematical Society 140 (2012): 2693-2697.
Dissertation
Ring structures in coarse K-theory, Universität Augsburg, 2015, Betreuer: Bernhard Hanke

Letzte Änderung: 31 März 2017     	Verantwortlicher: Christopher Wulff